Alert archive / Georgia / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 250, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 8, 2003, 3:04 AM EDT for Harris County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2003, 3:04 AM EDT (07:04 UTC)
- Expired
- May 8, 2003, 3:30 AM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Harris County, GA
The radar
The Atlanta radar (KFFC), 66 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2242 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
485 WUUS52 KFFC 080704 SVRATL GAC145-080730- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 304 AM EDT THU MAY 8 2003 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN HARRIS COUNTY IN WEST CENTRAL GEORGIA * UNTIL 330 AM EDT * AT 300 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER HAMILTON...MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HAMILTON AND SHILOH. HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 60 MPH CAN BE EXPECTED IN THE WARNED AREA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3289 8489 3273 8493 3268 8463 3281 8459 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 9:15 PM EDT, 5 hours 49 minutes earlier.
Area forecast discussion, May 7, 9:15 PM EDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 915 PM EDT WED MAY 7 2003 THUNDERSTORMS CONTINUING TO PUSH SOUTHWARD...AND THIS IS IN LINE WITH THE MODELS TAKING THE PRECIP OUT OF NORTH GEORGIA. WILL END THE FLASH FLOOD WATCH FOR NORTH GA...BUT KEEP IT GOING UNTIL 11 PM FOR THE REST OF THE AREA ALREADY IN THE FLASH FLOOD WATCH. MAY NEED TO EXTEND THIS FURTHER IN TIME IF HEAVY RAIN IS CONTINUING WITH THE THUNDERSTORMS...WILL MAKE THAT DECISION AFTER 10 PM. WILL DROP POPS TO CHANCE CATEGORY NORTH AND KEEP LIKELY TO CATEGORICAL GOING FOR THE REST OF THE CWA. OTHERWISE NO SIGNIFICANT CHANGES PLANNED. .ATL WATCHES/WARNINGS/ADVISORIES... GA...NONE.
Hazardous weather outlook, May 7, 11:00 AM EDT, 16 hours 4 minutes before
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-072200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT WED MAY 7 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY. FLASH FLOODING EXPECTED OVER PARTS OF NORTH GEORGIA INTO TONIGHT. A FEW SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING. .SYNOPSIS... SURFACE HIGH PRESSURE WILL CONTINUE FROM THE WESTERN ATLANTIC TO THE EASTERN GULF OF MEXICO. A SLOW MOVING FRONT WILL CONTINUE ACROSS THE OHIO AND MISSISSIPPI VALLEYS. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THIS AFTERNOON. .PRIMARY HAZARD... THE PRIMARY HAZARD WILL BE FLASH FLOODING AND DAMAGING WINDS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE MOST LIKELY TIME FOR FLASH FLOODING AND SEVERE THUNDERSTORMS WILL BE THIS AFTERNOON AND EVENING. THE MOST LIKELY AREA FOR FLASH FLOODING WILL BE FROM ATLANTA AND ATHENS NORTH. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE NORTH OF COLUMBUS TO MACON. .DISCUSSION... A MOIST AND UNSTABLE AIRMASS WILL CONTINUE OVER THE AREA. CAPES OF 2000 TO 3000...AND LIFTED INDICES OF MINUS 4 TO MINUS 8...CAN BE EXPECTED. ALSO...A SHORT WAVE WILL MOVE ACROSS NORTH GEORGIA THIS AFTERNOON AND WILL ENHANCE THUNDERSTORM DEVELOPMENT. .FOR SPOTTERS... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS...AND BE READY FOR ACTIVATION. .DAY TWO THROUGH DAY SEVEN...THURSDAY THROUGH TUESDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH FRIDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA. BDL
In the hours before
Local storm report, May 7, 10:05 PM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1005 PM EDT WED MAY 07 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0525 PM CARROLLTON GA FLOODING
05/07/03 CARROLL NUMEROUS ROADS COVERED BY
FLOWING WATER.
COUNTYWIDE.REPORTED BY
CARROLL COUNTY 911.
0526 PM CARROLLTON GA 0.75 INCH HAIL
05/07/03 CARROLL REPORTED BY SPOTTERS.
0635 PM ROOSTERVILLE GA WIND DAMAGE
05/07/03 HEARD OFF DUTY GA STATE POLICE
REPORTED POSSIBLE TORNADO
TOUCHDOWN THAT DESTROYED
A SHED. NUMEROUS TREES
DOWN. REPORTED BY HEARD
COUNTY 911.
0657 PM NEWNAN GA 2.75 INCH HAIL
05/07/03 COWETA BASEBALL SIZE HAIL.
PUBLIC REPORT.
0657 PM 4S MORELAND GA 2.75 INCH HAIL
05/07/03 COWETA PUBLIC REPORT.
0700 PM NEWNAN GA 1.00 INCH HAIL
05/07/03 COWETA HAM REPORT
0701 PM NEWNAN GA 1.75 INCH HAIL
05/07/03 COWETA PUBLIC REPORT.
0705 PM FAIRBURN GA 60 MPH WIND GUST
05/07/03 FULTON REPORTED BY A TRAINED
SPOTTER.
0730 PM SHARPSBURG GA WIND DAMAGE
05/07/03 COWETA WIND DAMAGE TO HOUSES IN
BEDFORD FOREST
SUBDIVISION. NUMEROUS
TREES DOWN. REPORTED BY
THE PUBLIC
0740 PM PEACHTREE CITY GA WIND DAMAGE
05/07/03 FAYETTE PUBLIC REPORT. TWO TREES
DOWN.
0805 PM NEWNAN GA FLOODING
05/07/03 COWETA NUMEROUS ROADS FLOODED
OUT. REPORTED BY COWETA
COUNTY 911.
0805 PM CENTRALHATCHEE GA FLOODING
05/07/03 HEARD NUMEROUS ROADS FLOODED
OUT. REPORTED BY HEARD
COUNTY 911.
0805 PM NEWNAN GA WIND DAMAGE
05/07/03 COWETA NUMEROUS TREES DOWN IN
SUMMERGROVE SUBDIVISION.
0805 PM CENTRALHATCHEE GA 1.00 INCH HAIL
05/07/03 HEARD REPORTED BY HEARD COUNTY
911. ALSO NUMEROUS TREES
DOWN.
0805 PM NEWNAN GA FLOODING
05/07/03 COWETA REPORTED BY COWETA COUNTY
911. NUMEROUS ROADS
FLOODED.
0807 PM PEACHTREE CITY GA WIND DAMAGE
05/07/03 FAYETTE NUMEROUS TREES
DOWN.REPORTED BY FAYETTE
COUNTY 911.
0815 PM PEACHTREE CITY GA FLOODING
05/07/03 FAYETTE ROADS FLOODING WITH WATER
6 TO 8 INCHES DEEP
FLOWING ACROSS ROADS.
REPORTED BY OFF DUTY NWS
EMPLOYEE.
0815 PM 3N LAGRANGE GA WIND DAMAGE
05/07/03 TROUP NUMEROUS TREES DOWN AND
NICKEL SIZE HAIL. PUBLIC
REPORT.
0900 PM PEACHTREE CITY GA FLOODING
05/07/03 FAYETTE ROADS FLOODED OUT.
REPORTED BY FAYETTE
COUNTY 911.
1000 PM TYRONE GA FLOODING
05/07/03 FAYETTE MOBILE HOME PARK FLOOD
OUT. PUBLIC REPORT.Local storm report, May 7, 10:29 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1029 PM EDT WED MAY 07 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0525 PM CARROLLTON GA FLOODING
05/07/03 CARROLL NUMEROUS ROADS COVERED BY
FLOWING WATER.
COUNTYWIDE.REPORTED BY
CARROLL COUNTY 911.
0526 PM CARROLLTON GA 0.75 INCH HAIL
05/07/03 CARROLL REPORTED BY SPOTTERS.
0600 PM CENTRALHATCHEE GA WIND DAMAGE
05/07/03 HEARD ROOF TORN OFF HOUSE.
SEVERAL BARNS DESTROYED.
REPORTED BY THE PUBLIC.
0635 PM ROOSTERVILLE GA WIND DAMAGE
05/07/03 HEARD OFF DUTY GA STATE POLICE
REPORTED POSSIBLE TORNADO
TOUCHDOWN THAT DESTROYED
A SHED. NUMEROUS TREES
DOWN. REPORTED BY HEARD
COUNTY 911.
0657 PM NEWNAN GA 2.75 INCH HAIL
05/07/03 COWETA BASEBALL SIZE HAIL.
PUBLIC REPORT.
0657 PM 4S MORELAND GA 2.75 INCH HAIL
05/07/03 COWETA PUBLIC REPORT.
0700 PM NEWNAN GA 1.00 INCH HAIL
05/07/03 COWETA HAM REPORT
0701 PM NEWNAN GA 1.75 INCH HAIL
05/07/03 COWETA PUBLIC REPORT.
0705 PM FAIRBURN GA 60 MPH WIND GUST
05/07/03 FULTON REPORTED BY A TRAINED
SPOTTER.
0730 PM SHARPSBURG GA WIND DAMAGE
05/07/03 COWETA WIND DAMAGE TO HOUSES IN
BEDFORD FOREST
SUBDIVISION. NUMEROUS
TREES DOWN. REPORTED BY
THE PUBLIC
0740 PM PEACHTREE CITY GA WIND DAMAGE
05/07/03 FAYETTE PUBLIC REPORT. TWO TREES
DOWN.
0805 PM NEWNAN GA FLOODING
05/07/03 COWETA NUMEROUS ROADS FLOODED
OUT. REPORTED BY COWETA
COUNTY 911.
0805 PM CENTRALHATCHEE GA FLOODING
05/07/03 HEARD NUMEROUS ROADS FLOODED
OUT. REPORTED BY HEARD
COUNTY 911.
0805 PM NEWNAN GA WIND DAMAGE
05/07/03 COWETA NUMEROUS TREES DOWN IN
SUMMERGROVE SUBDIVISION.
0805 PM CENTRALHATCHEE GA 1.00 INCH HAIL
05/07/03 HEARD REPORTED BY HEARD COUNTY
911. ALSO NUMEROUS TREES
DOWN.
0805 PM NEWNAN GA FLOODING
05/07/03 COWETA REPORTED BY COWETA COUNTY
911. NUMEROUS ROADS
FLOODED.
0807 PM PEACHTREE CITY GA WIND DAMAGE
05/07/03 FAYETTE NUMEROUS TREES
DOWN.REPORTED BY FAYETTE
COUNTY 911.
0815 PM PEACHTREE CITY GA FLOODING
05/07/03 FAYETTE ROADS FLOODING WITH WATER
6 TO 8 INCHES DEEP
FLOWING ACROSS ROADS.
REPORTED BY OFF DUTY NWS
EMPLOYEE.
0815 PM 3N LAGRANGE GA WIND DAMAGE
05/07/03 TROUP NUMEROUS TREES DOWN AND
NICKEL SIZE HAIL. PUBLIC
REPORT.
0900 PM PEACHTREE CITY GA FLOODING
05/07/03 FAYETTE ROADS FLOODED OUT.
REPORTED BY FAYETTE
COUNTY 911.
1000 PM TYRONE GA FLOODING
05/07/03 FAYETTE MOBILE HOME PARK FLOOD
OUT. PUBLIC REPORT.
1026 PM LAGRANGE GA FLOODING
05/07/03 TROUP ROADS FLOODED OUT WITH
WATER FLOWING ACROSS
THEM. NEAR IMPASSABLE.
REPORTED BY THE PUBLIC.Special weather statement, May 7, 10:42 PM EDT, 4 hours 22 minutes before
GAZ056-058>061-066>074-078>084-089>097-102>109-080600- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1042 PM EDT WED MAY 7 2003 ...TORNADO WATCH 291 HAS BEEN CANCELED FOR THE FOLLOWING COUNTIES... JASPER...PUTNAM...HANCOCK...BUTTS...WASHINGTON...BALDWIN...JONES AND WILKINSON... ...TORNADO WATCH 291 REMAINS IN EFFECT UNTIL 200 AM EDT FOR THE FOLLOWING COUNTIES... SPALDING...MERIWETHER...TROUP...LAMAR...MONROE...PIKE...UPSON... BIBB...TWIGGS...TALBOT...HARRIS...CRAWFORD...TAYLOR...LAURENS... PEACH...HOUSTON...MUSCOGEE...BLECKLEY...MARION...CHATTAHOOCHEE... MACON...DODGE...SCHLEY...PULASKI...DOOLY...STEWART...WEBSTER... SUMTER...WILCOX AND CRISP COUNTIES...
Local storm report, May 7, 11:07 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1107 PM EDT WED MAY 07 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0525 PM CARROLLTON GA FLOODING
05/07/03 CARROLL NUMEROUS ROADS COVERED BY
FLOWING WATER.
COUNTYWIDE.REPORTED BY
CARROLL COUNTY 911.
0526 PM CARROLLTON GA 0.75 INCH HAIL
05/07/03 CARROLL REPORTED BY SPOTTERS.
0600 PM CENTRALHATCHEE GA WIND DAMAGE
05/07/03 HEARD ROOF TORN OFF HOUSE.
SEVERAL BARNS DESTROYED.
REPORTED BY THE PUBLIC.
0635 PM ROOSTERVILLE GA WIND DAMAGE
05/07/03 HEARD OFF DUTY GA STATE POLICE
REPORTED POSSIBLE TORNADO
TOUCHDOWN THAT DESTROYED
A SHED. NUMEROUS TREES
DOWN. REPORTED BY HEARD
COUNTY 911.
0657 PM NEWNAN GA 2.75 INCH HAIL
05/07/03 COWETA BASEBALL SIZE HAIL.
PUBLIC REPORT.
0657 PM 4S MORELAND GA 2.75 INCH HAIL
05/07/03 COWETA PUBLIC REPORT.
0700 PM NEWNAN GA 1.00 INCH HAIL
05/07/03 COWETA HAM REPORT
0701 PM NEWNAN GA 1.75 INCH HAIL
05/07/03 COWETA PUBLIC REPORT.
0705 PM FAIRBURN GA 60 MPH WIND GUST
05/07/03 FULTON REPORTED BY A TRAINED
SPOTTER.
0730 PM SHARPSBURG GA WIND DAMAGE
05/07/03 COWETA WIND DAMAGE TO HOUSES IN
BEDFORD FOREST
SUBDIVISION. NUMEROUS
TREES DOWN. REPORTED BY
THE PUBLIC
0740 PM PEACHTREE CITY GA WIND DAMAGE
05/07/03 FAYETTE PUBLIC REPORT. TWO TREES
DOWN.
0800 PM LITHIA SPRINGS GA FLOODING
05/07/03 DOUGLAS SWEETWATER CREEK FLOODED.
LOCALIZED ROADS FLOODED
OUT. REPORTED BY DOUGLAS
COUNTY POLICE.
0805 PM NEWNAN GA FLOODING
05/07/03 COWETA NUMEROUS ROADS FLOODED
OUT. REPORTED BY COWETA
COUNTY 911.
0805 PM CENTRALHATCHEE GA FLOODING
05/07/03 HEARD NUMEROUS ROADS FLOODED
OUT. REPORTED BY HEARD
COUNTY 911.
0805 PM NEWNAN GA WIND DAMAGE
05/07/03 COWETA NUMEROUS TREES DOWN IN
SUMMERGROVE SUBDIVISION.
0805 PM CENTRALHATCHEE GA 1.00 INCH HAIL
05/07/03 HEARD REPORTED BY HEARD COUNTY
911. ALSO NUMEROUS TREES
DOWN.
0805 PM NEWNAN GA FLOODING
05/07/03 COWETA REPORTED BY COWETA COUNTY
911. NUMEROUS ROADS
FLOODED.
0807 PM PEACHTREE CITY GA WIND DAMAGE
05/07/03 FAYETTE NUMEROUS TREES
DOWN.REPORTED BY FAYETTE
COUNTY 911.
0815 PM PEACHTREE CITY GA FLOODING
05/07/03 FAYETTE ROADS FLOODING WITH WATER
6 TO 8 INCHES DEEP
FLOWING ACROSS ROADS.
REPORTED BY OFF DUTY NWS
EMPLOYEE.
0815 PM 3N LAGRANGE GA WIND DAMAGE
05/07/03 TROUP NUMEROUS TREES DOWN AND
NICKEL SIZE HAIL. PUBLIC
REPORT.
0900 PM PEACHTREE CITY GA FLOODING
05/07/03 FAYETTE ROADS FLOODED OUT.
REPORTED BY FAYETTE
COUNTY 911.
1000 PM TYRONE GA FLOODING
05/07/03 FAYETTE MOBILE HOME PARK FLOOD
OUT. PUBLIC REPORT.
1026 PM LAGRANGE GA FLOODING
05/07/03 TROUP ROADS FLOODED OUT WITH
WATER FLOWING ACROSS
THEM. NEAR IMPASSABLE.
REPORTED BY THE PUBLIC.Special weather statement, May 8, 1:55 AM EDT, 1 hour 9 minutes before
GAZ066-080645- SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 155 AM EDT THU MAY 8 2003 ...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS IN TROUP COUNTY UNTIL 245 AM EDT... AT 150 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF LA GRANGE...MOVING EAST AT 30 MPH. THIS ACTIVITY SHOULD BE ENDING OVER THE AREA BY 245 AM EDT. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, May 8, 2:35 AM EDT, 29 minutes before
GAZ078-080715- SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 235 AM EDT THU MAY 8 2003 ...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS IN HARRIS COUNTY UNTIL 315 AM EDT... ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN HARRIS COUNTY UNTIL 315 AM EDT... AT 230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF HAMILTON...MOVING EAST AT 15 MPH. THIS ACTIVITY SHOULD BE ENDING OVER THE AREA BY 315 AM EDT. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:10 PM EDT | Flash Flood Warning | FFC | Fayette | 3 hr |
| May 7, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 32 min |
| May 7, 8:14 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 46 min |
| May 7, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 55 min |
| May 7, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 61 min |
| May 7, 10:21 PM EDT | Flash Flood Warning | FFC | Troup | 3 hr |
| May 7, 10:41 PM EDT | Tornado Warning | FFC | Harris | 49 min |
| May 7, 11:05 PM EDT | Tornado Warning | FFC | Harris | 25 min |
| May 7, 11:30 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 45 min |
| May 7, 11:50 PM EDT | Flash Flood Warning | FFC | Coweta, Heard | 4 hr |
| May 8, 12:52 AM EDT | Flash Flood Warning | FFC | Meriwether | 4 hr |
| May 8, 1:11 AM EDT | Flash Flood Warning | FFC | Troup | 3 hr |
| May 8, 3:21 AM EDT | Severe Thunderstorm Warning | FFC | Talbot | 39 min |
| May 8, 3:28 AM EDT | Tornado Warning | FFC | Harris, Talbot | 47 min |
| May 8, 3:40 AM EDT | Flash Flood Warning | FFC | Heard | 3 hr |
| May 8, 4:15 AM EDT | Flash Flood Warning | FFC | Troup | 2 hr |
| May 8, 4:25 AM EDT | Severe Thunderstorm Warning | FFC | Taylor | 35 min |
| May 8, 4:30 AM EDT | Flash Flood Warning | FFC | Meriwether | 3 hr |
| May 8, 6:15 AM EDT | Flash Flood Warning | FFC | Troup | 2 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.